TOPOLOGICAL VIEW OF THE NEVANLINNA-PICK PROBLEM: SOLUTIONS OF DIMENSION N.

Tryphon T Georgiou

Research output: Contribution to journalConference article

Abstract

Based on a topological property of a certain map, it is established that when the (n plus 1)-point Nevanlinna-Pick problem is solvable, then for any dissipation polynomial of degree n or less, there corresponds an interpolating function with dimension at most n. The results provide a topological proof for the sufficiency of Pick's criterion for the solvability of the Nevanlinna-Pick problem.

Original languageEnglish (US)
Pages (from-to)315-319
Number of pages5
JournalProceedings of the IEEE Conference on Decision and Control
StatePublished - Dec 1 1984

Fingerprint Dive into the research topics of 'TOPOLOGICAL VIEW OF THE NEVANLINNA-PICK PROBLEM: SOLUTIONS OF DIMENSION N.'. Together they form a unique fingerprint.

  • Cite this